# SDR FOTR2022202060

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT RIB NR 8 FROM OTBD IS CRACKED.  REMOVED RIB NR 8 FROM OTBD END ON NR 3 SLAT IAW SRM 51-30-2.  FABRICATED NEW RIB FROM 7075-0 .032" PO 20017552 DIM. 4" X 17" IAW SRM 57-50-2, FIG 2.  HEAT TREATED TO 7075-T6 IAW FASI ENG REPORT NR 2-37153-801, REV A INSTALLED RIB ON NR 3 SLAT IAW SRM 51-30-2.
